# SDR ASAA2016072117458

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 1,953 hours, 622 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP LIGHTS INOPERATIVE.  ACFT GROUNDED.  RESET CIRCUIT BREAKERS,  MCP DC 1 & MCP DC-D CHECKED GOOD.  PERFORMED FIM 22-11 TASK 803. ALL CHECKED GOOD.
